Electron. J. Diff. Eqns., Vol. 2005(2005), No. 30, pp. 1-11.

Existence results for impulsive partial neutral functional differential inclusions

Sotiris K. Ntouyas

In this paper we prove existence results for first order semilinear impulsive neutral functional differential inclusions under the mixed Lipschitz and Caratheodory conditions

Submitted February 9, 2005. Published March 14, 2005.
Math Subject Classifications: 34A60, 34K05, 34K45.
Key Words: Impulsive neutral functional differential inclusions; fixed point theorem; existence theorem.

Show me the PDF file (210K), TEX file, and other files for this article.

Sotiris K. Ntouyas
Department of Mathematics, University of Ioannina
451 10 Ioannina, Greece
e-mail: sntouyas@cc.uoi.gr

Return to the EJDE web page